J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 195  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2014 | Volume:  4 | Issue Number:  2 | Page:  66-70

REVIEW ARTICLE

Short implants: A new dimension in rehabilitation of atrophic maxilla and mandible
Shetty Sanath, Puthukkat Naushad, Bhat S Vidya, Shenoy K Kamalakanth

Number of times this article was viewed 6603
Number of times this article has been printed  from the site 82
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article